MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) APPX 0.33 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE®, 2 CLAMPS, ROT; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) APPX 0.33 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE®, 2 CLAMPS, ROT; STOPCOCK, I.V. SET
Model Number 011-C3322
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned, however, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
The event involved a 5" (13 cm) appx 0.33 ml, smallbore bifuse ext set w/2 microclave®, 2 clamps, rotating luer.The customer reported that there was leakage of chemotherapy medication on the unused part of the bifuse connector.The bifuse (with 2 clave) was used as connected to the patient¿s iv line since the patient would have an essay pump chemotherapy infusion that would be brought to the patient's home.The patient was discharged subsequently that day after his iv line was checked thoroughly and carefully for patency and leaks.Later that day, the patient went back to the hospital after observing the medication leakage.The hospital¿s emergency department managed the medication leakage incident thereafter.The event occurred during the procedure/infusion.There was patient involvement and no human harm reported.

Brand Name
5" (13 CM) APPX 0.33 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE®, 2 CLAMPS, ROT
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key15428515
Report Number9617594-2022-00270
Device Sequence Number4750166
Product Code FMG
UDI-Device Identifier00840619001742
UDI-Public(01)00840619001742(17)270101(10)5789409
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011-C3322
Device Catalogue Number011-C3322
Device Lot Number5789409
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Initial Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED AMBULATORY INFUSION PUMP, MFR UNK; UNSPECIFIED CHEMOTHERAPY (MFR UNK)
Patient Age80 YR
Patient SexMale